# SDR 2006UALA02252

- Difficulty date: November 1, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N537UA
- Make and model: Boeing 757222
- Aircraft serial: 25157
- Aircraft time: 51,165 hours, 18,816 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part serial: 324
- Condition: Cracked
- Location: R2 Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 2R MED FWD FRAME IS CRACKED.   REPLACED WITH A NEW MAIN ENTRY CABIN DOOR.  REMOVED DOOR SENT TO SHOP FOR EVALUATION.  ROOT CAUSE OF CRACK IS STILL UNDER INVESTIGATION.
